ON SUMUDU TRANSFORM OF FRACTIONAL DERIVATIVES AND ITS APPLICATIONS TO FRACTIONAL DIFFERENTIAL EQUATIONS

Full Article - PDF

Published: 2016-01-27

Page: 69-77


D. S. BODKHE *

Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad - 431004, India.

S. K. PANCHAL

Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad - 431004, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, the operational transform formulae corresponding to Sumudu transform of Riemann- Lioulle, Caputo and Miller-Ross sequential fractional derivatives are derived by direct application of Sumudu transform. These formulae are applied to solve certain homogenous and non-homogenous fractional differential equations with non-zero initial conditions.

Keywords: Sumudu transform;, Mittag-Leffler, fractional derivatives, fractional differential equations


How to Cite

BODKHE, D. S., & PANCHAL, S. K. (2016). ON SUMUDU TRANSFORM OF FRACTIONAL DERIVATIVES AND ITS APPLICATIONS TO FRACTIONAL DIFFERENTIAL EQUATIONS. Asian Journal of Mathematics and Computer Research, 11(1), 69–77. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/380

Downloads

Download data is not yet available.